# SDR SWIA200616987

- Difficulty date: May 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 8,916 hours, 7,718 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BEAM HAS CRACK IN LOWER WEB COMING FROM FASTENER HOLE TO EDGE OF WEB FOR ACCESS PANEL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS PER REO 601R-53-61-358 AND RII53-401.
